# SDR ASAA2023012541628

- Difficulty date: January 11, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5810189
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING RH FLOORBOARD PN:144A5810-189 IS DAMAGED CRUSHED ON SIDE. GROUNDED - YES. REPAIRED OVER WING R/H FLOORBOARD P/N: 144A5810-189 BY REMOVING 2EA INSERTS AND DAMAGED AREA AT PANEL EDGE AND BONDING FIBERGLASS WET LAY UP REPAIR AND INSTALLING 2EA IINSERTS IAW B737-800 SRM 53-00-50-2R-0,53-0-50-2R-4 AND 53-00-50-2R-1.
